# SDR SWAA032190

- Difficulty date: October 2, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 39,725 hours, 39,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 660, BL 0.  REPAIRED FLOORBEAM PER SWA EA.
